# SDR DALA2016011400307

- Difficulty date: January 14, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 50,165 hours, 22,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION BETWEEN FRAMES 56 AND 57, 2 PLACES BETWEEN STR 41L AND 42L AND 1 PLACE BETWEEN STR 42L AND 43L, BLENDED OUT AREAS OF CORROSION IAW SRM 21-73-00 REF PRI, ER/A, 542941-14AD, REV 0, 1, 2, 3.
